# SDR CALA2024100702568

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 58,577 hours, 18,693 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 114N1802
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-54-3-0067, RH PYLON SKIN AT NACELL GAP PANEL L/E APPROX WS 285 INB LOWER CORNER WITH CRACK. REF NRC#111585. REPAIRED THE CRACK IN THE GAP PANEL IAW B757 SRM 57-41-01-2R-3 R EPAIR 3 AND, REMOVED AND REINSTALLED RH PYLON GAP  PANEL IAW B75 7 SRM 51-40-02-0G-0 PERFORMED FIRE DETECTION TEST IAW B757 AMM 2 6-18-02-424-032 STEP 3E. "TEST OK"
